Volume 25, Issue 2
Inviscid Limit for Scalar Viscous Conservation Laws in Presence of Strong Shocks and Boundary Layers

Shixiang Ma

10.4208/jpde.v25.n2.4

J. Part. Diff. Eq., 25 (2012), pp. 171-186.

Preview Full PDF BiBTex 1 194
  • Abstract

In this paper, we study the inviscid limit problem for the scalar viscous conservation laws on half plane. We prove that if the solution of the corresponding inviscid equation on half plane is piecewise smooth with a single shock satisfying the entropy condition, then there exist solutions to the viscous conservation laws which converge to the inviscid solution away fromthe shock discontinuity and the boundary at a rate of ε^1 as the viscosity ε tends to zero.

  • History

Published online: 2012-06

  • AMS Subject Headings

35L65, 35L67

  • Cited by